Duality in the Flat Cohomology of Curves.

M. Artin; J.S. Milne

Inventiones mathematicae (1976)

  • Volume: 35, page 111-130
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Artin, M., and Milne, J.S.. "Duality in the Flat Cohomology of Curves.." Inventiones mathematicae 35 (1976): 111-130. <http://eudml.org/doc/142402>.

author = {Artin, M., Milne, J.S.},
journal = {Inventiones mathematicae},
pages = {111-130},
title = {Duality in the Flat Cohomology of Curves.},
url = {http://eudml.org/doc/142402},
volume = {35},
year = {1976},

AU - Artin, M.
AU - Milne, J.S.
TI - Duality in the Flat Cohomology of Curves.
JO - Inventiones mathematicae
PY - 1976
VL - 35
SP - 111
EP - 130
UR - http://eudml.org/doc/142402
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.